# SDR ALGA1062011519AL4

- Difficulty date: October 6, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Aircraft time: 13,972 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 7620402006047
- Part serial: 16100911
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CO-PILOTS FLOOR PANEL CORRODED.
